Affordable Access

Publisher Website

Some global results on quasipolynomial discrete systems

Authors
Journal
Nonlinear Analysis Real World Applications
1468-1218
Publisher
Elsevier
Publication Date
Volume
7
Issue
3
Identifiers
DOI: 10.1016/j.nonrwa.2005.03.018
Keywords
  • Quasipolynomial
  • Lotka–Volterra
  • Discrete
  • Global Properties

Abstract

Abstract The quasipolynomial (QP) generalization of Lotka–Volterra discrete-time systems is considered. Use of the QP formalism is made for the investigation of various global dynamical properties of QP discrete-time systems including permanence, attractivity, dissipativity and chaos. The results obtained generalize previously known criteria for discrete Lotka–Volterra models.

There are no comments yet on this publication. Be the first to share your thoughts.